# SDR SWIA201541377

- Difficulty date: January 11, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N124SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000439
- Aircraft time: 1,934 hours, 927 cycles
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

AUTOPILOT KICKED OFFLINE.  FOUND THE AILERONS TO BE UNMOVABLE.  NO OTHER MESSAGES POSTED.  FOLLOWED QRH AND LT AILERON REMAINED UNMOVABLE WHILE RT AILERON MOVED FREELY.  CONTINUED TO DESTINATION.  CONNECTED THE CONTROL YOKE.  R & R THE AILERON FEEL UNIT.  ALL CHECKED GOOD.
